Universidad Complutense de Madrid
E-Prints Complutense

Conserved quantities of the one-dimensional Hubbard model



Downloads per month over past year

Olmedilla Moreno, Eugenio and Wadati, Miki (1988) Conserved quantities of the one-dimensional Hubbard model. Physical review letters, 60 (16). pp. 1595-1598. ISSN 0031-9007

[thumbnail of olmedilla01libre.pdf]

Official URL: http://dx.doi.org/10.1103/PhysRevLett.60.1595


We explicitly provide, in a simple way, the form of the conserved quantities of the one-dimensional Hubbard model. The method developed is based in a newly found factorization property of the local transition matrices, which is satisfied by several spin and fermion chain models. In this way, we have shown a systematic method for deriving the conserved quantities of integrable quantum systems.

Item Type:Article
Additional Information:

©1988 The American Physical Society.

Uncontrolled Keywords:Physics; Multidisciplinary
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:33073
Deposited On:10 Sep 2015 18:24
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page